# SDR CA070214003

- Difficulty date: November 18, 2005
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,160 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 043200156
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION, VERIFICATION OF AD 80-11-04, THE TECHNICIAN FOUND A CRACKED BRACKET.  CLOSER INSPECTION INDICATED THAT THE SPAR WAS ALSO CRACKED.  (TC NR 20070214003)
